Journal article

Positive curvature and the elliptic genus

    13.02.2017
Published in:
  • New York Journal of Mathematics. - 2017, vol. 23, p. 193–212
English We prove some results about the vanishing of the elliptic genus on positively curved Spin manifolds with logarithmic symmetry rank. The proofs are based on the rigidity of the elliptic genus and Kennard's improvement of the Connectedness Lemma for transversely intersecting, totally geodesic submanifolds.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
Other electronic version

Published version

License
License undefined
Identifiers
  • RERO DOC 280204
Persistent URL
https://folia.unifr.ch/unifr/documents/305234
Statistics

Document views: 8 File downloads:
  • wei_pce.pdf: 1